# SDR AWXA200600581

- Difficulty date: March 13, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6517684634
- Condition: Cracked
- Location: Bs 294 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16, DISCOVERED SEVERAL SUB-STRUCTURES FOUND CRACKED ON  L1 FWD ENTRY DOOR CUTOUT SURROUND STRUCTURES.  AREAS PART OF AD 2005-20-03 & REQUIRED OEM REPAIR DISPOSITION.  MX REMOVED CRACKED INTERCOSTAL SHEAR TIE, CRACKED .700 INCHES, AT BS 294.5 AND STR 1LL & INSTALLED NEW INTERCOSTAL SHEAR TIE IAW AWA ER NR 03-5300-06084-DF5.
